Asymptotic expansions of solutions to singularly perturbed systems

Authors

  • I. N. Shchitov

Abstract

Under the condition that a degenerate system has an exponentially stable integral manifold, an asymptotic expansion of the Cauchy problem that generalizes the well known Vasil'eva expansion is constructed for a perturbed system.

Published

25.04.1993

Issue

Section

Research articles

How to Cite

Shchitov, I. N. “Asymptotic Expansions of Solutions to Singularly Perturbed Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 552–560, https://umj.imath.kiev.ua/index.php/umj/article/view/5842.